# SDR DALA2020021061049

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 77,541 hours, 23,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Aft Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6818, L/P 6528325) AFT RIGHT DOOR ARMING LEVER WILL NOT MOVE ALL THE WAY TO DISARM POSITION. CORRECTIVE ACTION: FOUND DEBRIS IN GIRT BAR. RMVD DEBRIS. DOOR OPERATES. REF B757 AMM 52-11.
